Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 603180, 10 pages
http://dx.doi.org/10.1155/2014/603180
Research Article

Upper Bound of Second Hankel Determinant for Certain Subclasses of Analytic Functions

1School of Mathematical Sciences, South China Normal University, Guangzhou, Guangdong 510631, China
2Department of Mathematics, Wuyi University, Jiangmen, Guangdong 529020, China

Received 19 March 2014; Accepted 25 May 2014; Published 5 June 2014

Academic Editor: V. Ravichandran

Copyright © 2014 Ming-Sheng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this present investigation, we first give a survey of the work done so far in this area of Hankel determinant for univalent functions. Then the upper bounds of the second Hankel determinant for functions belonging to the subclasses , , , and of analytic functions are studied. Some of the results, presented in this paper, would extend the corresponding results of earlier authors.